Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


my boy friend is hiv+
Mar 15, 2006

My boy friend has been living with hiv since 2000 and he is now on cocktail therapy.......his CD4 count is 1999 and sometimes he has lympth nodes swelling and is there something he can take to make him live longer.....like vitamins...herbs........etc or any formula will make him feel better.....gaining weight........anything I can do.........

Response from Dr. Young

Thanks for your post.

If your BF's CD4 count is 1999, he's probably got a pretty healthy immune system. The most essential thing you can do to make him live longer is to support his physical and emotional health-- assistance and reminders to be adherent to his medications regimen is also very important.

I'm not a big believer in the idea that extra vitamins or herbs do much to increase the quality of life in persons who have access to adequate and diverse dietary foods-- if he's having difficulty with weight gain, it'd be worth discussing this with his doctor; weight loss can be caused by a wide range of issues.

Thanks for writing. BY



Previous
Re:Epivira
Next
Medication honesty

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement